26551 articles – 20382 Notices  [english version]
.:. Consultation > Liste par année > 2008 .:.
3978 documents classés par :
1 - 2 - 3 - 4 - 5 - 6 - 7 ... Page Suivante Page Finale
Convergence of finite-dimensional laws of the weighted quadratic variations process for some fractional Brownian sheets
Reveillac A.
Stochastic Analysis and Applications 27, 01 (2008) 51-73 [hal-00918480 - version 1]
fulltext accessible on an other server Globally nilpotent differential operators and the square Ising model
Bostan A. et al
[hal-00780427 - version 1] (2013-01-23)
fulltext accessible on an other server Even Walks and Estimates of High Moments of Large Wigner Random Matrices
Khorunzhiy O. et al
[hal-00672669 - version 1] (21/02/2012)
fulltext accessible on an other server A fourth moment inequality for functionals of stationary processes
Durieu O.
Journal of Applied Probability 45, 4 (2008) 1086-1096 [hal-00291502 - version 1]
fulltext access Non annulation des fonctions L automorphes au point central
Rouymi D.
[hal-00349369 - version 1] (29/12/2008)
fulltext accessible on an other server Landau-Ginzburg/Calabi-Yau correspondence for quintic three-folds via symplectic transformations
Chiodo A. et al
[hal-00365660 - version 1] (2009-03-04)
fulltext access Equation de transport, Level Set et mécanique eulérienne. Application au couplage fluide-structure
Maitre E.
Université Joseph-Fourier - Grenoble I (26/12/2008), Eric Bonnetier (Pr.) [tel-00352876 - version 1]
fulltext access Remplissage de l'espace euclidien par des complexes polyédriques d'orientation imposée et de rotondité uniforme
Feuvrier V.
[hal-00348743 - version 1] (21/12/2008)
fulltext accessible on an other server Maximal analytic extensions of the Emparan-Reall black ring
Chrusciel P. T. et al
[hal-00350258 - version 1] (2009-01-06)
fulltext access Asymptotic behaviour for small mass in the two-dimensional parabolic-elliptic Keller-Segel model
Blanchet A. et al
Journal of Mathematical Analysis and applications 361, 2 (2008) 533-542 [hal-00349216 - version 1]
fulltext access Regularizing effect and local existence for non-cutoff Boltzmann equation
Alexandre R. et al
[hal-00349854 - version 3] (2009-12-10)
fulltext access Nonlinear and Stochastic Methods in Neurosciences
Touboul J.
Ecole Polytechnique X (23/12/2008), Olivier Faugeras (Dir.) [pastel-00004580 - version 1]
fulltext accessible on an other server Automatic Filters for the Detection of Coherent Structure in Spatiotemporal Systems
Shalizi C. R. et al
[ensl-00348808 - version 1] (2008-12-22)
fulltext access On the structure of the wave operators in one dimensional potential scattering
Kellendonk J. et al
Mathematical Physics Electronic Journal 14 (2008) 1 - 21 [hal-00660896 - version 1]
fulltext accessible on an other server Braids, Shuffles and Symmetrizers
Isaev A.P. et al
[hal-00473349 - version 1] (2010-04-15)